# SDR SWAA2023061445792

- Difficulty date: May 5, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Pressure Deck
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK WEB LOC BS 664 AND RBL 42.5 . CRACK LENGTH 0.75 INCH 2023-310316<[01] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 17-DEC-23;[02] PERFORMED REPAIR LOCATED HORIZONTAL PRESSURE DECK WEB BTW RBL 38 TO RBL 60 AND FASTENERS IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 PARAGRAPH 4  SEE INDIVIDUAL SIGNSOFF BELOW.;[03] PERFORMED REPAIR LOCATED HORIZONTAL PRESSURE DECK WEB BTW RBL 38 TO RBL 60 AND FASTENERS IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 PARAGRAPH 4  SEE INDIVIDUAL SIGNSOFF BELOW. CERTIFIED AS RII
